# SDR CA110407009

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 15,326 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELT STARTED EMITING DISTRESS SIGNAL ON THE ARM POSITION AFTER FLIGHT, TURNED OFF AND TURNED BACK TO THE ARM POSITION AND SIGNAL STOPPED.   TURNED OFF AND BACK TO ARM ELT, BECAUSE OF WHAT HAPPENED 2 DAYS PRIOR AND WHEN I TURNED BACK TO ARM IT WOULDN`T STOP EMITING DISTRESS SIGNAL. ELT REMOVED IAW CAR`S 605.39, 02, B.  DECAL INSTALLED ON DASH, ELT MISSING IN ACFT.  NEW ELT ORDERED.
